Pairwise balanced designs with block sizes 8, 9, and 10

Charles Colbourn, Alan C H Ling

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

This paper deals with existence results for pairwise balanced designs with block sizes 8, 9, and 10. Novel constructions using four level thwarts and Denniston arcs are developed.

Original languageEnglish (US)
Pages (from-to)228-245
Number of pages18
JournalJournal of Combinatorial Theory. Series A
Volume77
Issue number2
StatePublished - Feb 1997
Externally publishedYes

Fingerprint

Pairwise Balanced Design
Existence Results
Arc of a curve

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Pairwise balanced designs with block sizes 8, 9, and 10. / Colbourn, Charles; Ling, Alan C H.

In: Journal of Combinatorial Theory. Series A, Vol. 77, No. 2, 02.1997, p. 228-245.

Research output: Contribution to journalArticle

@article{5e7b6255ff804d90ba3389ef2b20c8e7,
title = "Pairwise balanced designs with block sizes 8, 9, and 10",
abstract = "This paper deals with existence results for pairwise balanced designs with block sizes 8, 9, and 10. Novel constructions using four level thwarts and Denniston arcs are developed.",
author = "Charles Colbourn and Ling, {Alan C H}",
year = "1997",
month = "2",
language = "English (US)",
volume = "77",
pages = "228--245",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Pairwise balanced designs with block sizes 8, 9, and 10

AU - Colbourn, Charles

AU - Ling, Alan C H

PY - 1997/2

Y1 - 1997/2

N2 - This paper deals with existence results for pairwise balanced designs with block sizes 8, 9, and 10. Novel constructions using four level thwarts and Denniston arcs are developed.

AB - This paper deals with existence results for pairwise balanced designs with block sizes 8, 9, and 10. Novel constructions using four level thwarts and Denniston arcs are developed.

UR - http://www.scopus.com/inward/record.url?scp=0031073396&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031073396&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0031073396

VL - 77

SP - 228

EP - 245

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 2

ER -